# SDR AALA202401023427

- Difficulty date: October 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111081201
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING THE RIGHT HAND CONTINUITY FITTING MUST BE REPLACED PER EA 348624. MAINTENANCE REPLACED THE RIGHT HAND CONTINUITY FITTING PER EA 348624.
